Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Order 2 algebraically slice knots

Charles Livingston

Geometry & Topology Monographs 2 (1999) 335–342

DOI: 10.2140/gtm.1999.2.335

Bibliography
1 S Akbulut, R Kirby, Branched covers of surfaces in 4–manifolds, Math. Ann. 252 (1979/80) 111–131 MR593626
2 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue", Progr. Math. 62, Birkhäuser (1986) 181–199 MR900252 With an appendix by P. M. Gilmer
3 A J Casson, C M Gordon, On slice knots in dimension three, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976), Part 2", Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc. (1978) 39–53 MR520521
4 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279–315 MR710056
5 R H Fox, A quick trip through knot theory, from: "Topology of 3–manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961)", Prentice-Hall (1962) 120–167 MR0140099
6 R H Fox, J W Milnor, Singularities of 2–spheres in 4–space and cobordism of knots, Osaka J. Math. 3 (1966) 257–267 MR0211392
7 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357–453 MR679066
8 M H Freedman, F Quinn, Topology of 4–manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
9 P M Gilmer, Slice knots in S3, Quart. J. Math. Oxford Ser. (2) 34 (1983) 305–322 MR711523
10 C M Gordon, Problems, from: "Knot theory" (editor J C Hausmann), Lecture Notes in Mathematics 685, Springer (1978) 309–311 MR521733
11 B J Jiang, A simple proof that the concordance group of algebraically slice knots is infinitely generated, Proc. Amer. Math. Soc. 83 (1981) 189–192 MR620010
12 R Kirby, Problems in low dimensional manifold theory, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976), Part 2", Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc. (1978) 273–312 MR520548
13 R Kirby, Problems in low dimensional manifold theory, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976), Part 2", Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc. (1978) 273–312 MR520548
14 J Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969) 229–244 MR0246314
15 J Levine, Invariants of knot cobordism, Invent. Math. 8 (1969), 98–110; addendum, ibid. 8 (1969) MR0253348
16 R A Litherland, Cobordism of satellite knots, from: "Four-manifold theory (Durham, N.H., 1982)", Contemp. Math. 35, Amer. Math. Soc. (1984) 327–362 MR780587
17 C Livingston, S Naik, Obstructing four-torsion in the classical knot concordance group, J. Differential Geom. 51 (1999) 1–12 MR1703602
18 K Murasugi, On a certain numerical invariant of link types, Trans. Amer. Math. Soc. 117 (1965) 387–422 MR0171275
19 A G Tristram, Some cobordism invariants for links, Proc. Cambridge Philos. Soc. 66 (1969) 251–264 MR0248854